# SDR USAA010710

- Difficulty date: May 17, 2001
- Submitted: July 31, 2001
- Operation: Air carrier
- Aircraft: N586US
- Make and model: Boeing 737301
- Aircraft serial: 23931
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Bulkhead
- Condition: Cracked
- Location: Bs 178
- Part time: 43,712 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND BULKHEAD CRACKED .125 INCH, STATION 178 BETWEEN LBL 5.7 AND 17.  REPAIRED DOUBLER, FILLER PER SRM 53-10-08 PAGES 265-269.  (M)
